MathSciNet Relay Station
MathSciNet bibliographic data
MR2474967 49J40 (47H10 47J20)
Cho, Yeol Je; Kang, Shin Min; Qin, Xiaolong On systems of generalized nonlinear variational inequalities in Banach spaces. Appl. Math. Comput. 206 (2008), no. 1, 214–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement